# SDR 2007UALA01125

- Difficulty date: April 11, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 53,457 hours, 29,886 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Disk
- Part number: D31591478U1
- Part serial: B139843
- Condition: Leaking
- Location: Escape Slide
- Component: Slide, Aircruisers
- Component part number: D31591478U1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  *S/D*  FOUND THERMAL DISK LEAKING.  REPLACED THERMAL DISK.
